MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; POUCH, COLOSTOMY
Model Number 401502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device 1 of 2.Contact office address: (b)(4).Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that she developed urinary tract infection (uti).Laboratory tests showed e-coli in urine and was started on an unknown antibiotic.No photo available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6 - investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary correction (g1) - contact office address: (b)(4).Batch record review: lot 7h00390 was manufactured on 09/aug/2017, in the 11e manufacturing line with a total of (b)(4) mkus.Complaint investigator id (b)(4) performed a batch record review on 18/nov/2021, to verify if all the applicable procedures were followed and no issues were found, all the components for assembly were correct per bom and all the tooling information documented was also correct, sap material id 1003643 and manufacturing order (b)(4).No discrepancies related to the issue reported were found.Returned sample evaluation: no photos were received and no unused return samples were expected.Conclusion summary of the related event: based on the preliminary investigation performed, no issues related to the customer experience were found in the batch record review.No significant changes have been made in the process or in the product components that could cause the adverse effects reported by the customer.The product was used in their shelf life.No photos or samples were received and per customer description there is not enough information about how the product was used that leads us to a conclusion, therefore, there is not product malfunction confirmed.In addition, per customer description, the cause of urinary tract infection reported for lot 7h00390 is related to the clip crack/break and this defect was addressed by another the record in the database.The investigation associated with related event was approved and complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
L3O0200 - NATURA
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key12771603
Report Number9618003-2021-02636
Device Sequence Number11549514
Product Code EZQ
UDI-Device Identifier00768455182411
UDI-Public00768455182411
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/08/2022
Device Model Number401502
Device Lot Number7H00390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale